# SDR QXEA2015042300216

- Difficulty date: April 9, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 16,652 hours, 18,181 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 15, PN 85338210-115 REQUIRES REPLACEMENT DUE TO CORROSION.  REMOVED SPLICE AT STA 670.00 COMMON TO SEAT TRACK NR 15 ONLY REF SRM 51-40-15 AND SRM 51-42-05. INSTALLED SPLICE TO SEAT TRACK NR 15 AT STA X670.00, REF SRM 51-40-15, REPAIR-01, SRM 51-42-05, REPAIR-01 & DWG 85338201, REV-C, DATED 96/10/07.  REMOVED SPLICE AT STA 610.00 COMMON TO SEAT TRACK NR 14 AND NR 15, REF SRM 51-40-15 AND SRM 51-42-05. INSTALLED SPLICE AT STA 610.00 COMMON TO SEAT TRACK NR 14 AND NR 15 REF SRM 51-40-15 AND SRM 51-42-05. REMOVED SEAT TRACK NR 15 BETWEEN STA 670.00 AND STA 610.00, REF SRM 51-42-05 AND BY REMOVING BOLTS AND NUTS BY HAND.  INSTALLED 30 PERCENT OF SEAT TRACK NR 15, REF SRM 51-42-05, REPAIR-01 & DWG 85338201, REV-C DATED 96/10/07.  LOCATED AND DRILLED SEAT TRACK NR 15, PN 85338210-115. REF SRM 51-40-07, REPAIR-01.  LOCATED AND DRILLED SEAT TRACK NR 15 AT SPLICE COMMON TO SEAT TRACK NR 14 REF SRM 51-40-07. COMPLETED INSTALLATION OF SEAT TRACK NR 15, PN 85338210-115, REF SRM 51-42-05, REPAIR 01 AND DWG 85338201, REV "C-" DATED 96/10/07.  RESTORED FINISH ON SEAT TRACK NR 15, REF SRM 51-25-25, REPAIR 01 AND 51-25-10 REPAIR A.  COMPLIED WITH FORM - M184 ON MWC 5421021, OP 166.
